MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 5F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number TRAPEZOID TIBIAL TRAY SZ 5F/4T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial augment block 1/3-sz 4 8mm (cat# 204-44-08 / serial# (b)(4)) logic stem ext 16mm x 160mm (cat# 02-012-60-1616 / serial# (b)(4)) cc tibial insert sz 5, 18mm (cat# 208-25-18 / serial# (b)(4)) as reported, this (b)(6) male patient returned to hss experiencing right knee pain 10 years after receiving a revision knee replacement.The tibia was the issue and the surgeon decided to revise only the tibial component if the femur was well fixed.Upon exposure it was determined that the femoral component was well fixed, and the surgeon decided to perform a tibial revision.The patient had a size 5 femur and tibial components both augmented.Due to minor bone loss upon further resection, he decided to go down on the tibia to a size 4 tray.The tibial augment went down from an 11mm to an 8mm staying with a 1/3 coverage.The knee was deemed stable using an 18mm cck insert.Having used a 120mm stem on the previous revision the surgeon decided to go with a 160mm stem for this revision.The device will not be returned for evaluation due to hospital retains all retrievals.Patient was last known to be in stable condition following the event.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely is related to the patients underlying condition.
 
Event or Problem Description
As reported, this (b)(6) male patient returned to hss experiencing right knee pain 10 years after receiving a revision knee replacement.The tibia was the issue and the surgeon decided to revise only the tibial component if the femur was well fixed.Upon exposure it was determined that the femoral component was well fixed, and the surgeon decided to perform a tibial revision.The patient had a size 5 femur and tibial components both augmented.Due to minor bone loss upon further resection, he decided to go down on the tibia to a size 4 tray.The tibial augment went down from an 11mm to an 8mm staying with a 1/3 coverage.The knee was deemed stable using an 18mm cck insert.Having used a 120mm stem on the previous revision the surgeon decided to go with a 160mm stem for this revision.The device will not be returned for evaluation due to hospital retains all retrievals.Patient was last known to be in stable condition following the event.

Brand Name
TRAPEZOID TIBIAL TRAY SZ 5F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11611936
Report Number1038671-2021-00152
Device Sequence Number11534647
Product Code JWH
UDI-Device Identifier10885862047717
UDI-Public10885862047717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2014
Device Model NumberTRAPEZOID TIBIAL TRAY SZ 5F/4T
Device Catalogue Number204-04-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age71 YR
Patient Weight101